Počet záznamů: 1

On convex complexity measures

  1. 1.
    0342826 - MU-W 2011 RIV NL eng J - Článek v odborném periodiku
    Hrubeš, P. - Jukna, S. - Kulikov, A. - Pudlák, Pavel
    On convex complexity measures.
    Theoretical Computer Science. Roč. 411, 16-18 (2010), s. 1842-1854 ISSN 0304-3975
    Grant CEP: GA AV ČR IAA1019401
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: boolean formula * complexity measure * combinatorial rectangle * convexity
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.838, rok: 2010
    http://www.sciencedirect.com/science/article/pii/S0304397510000885

    Khrapchenko's classical lower bound n(2) on the formula size of the parity function f can be interpreted as designing a suitable measure of sub-rectangles of the combinatorial rectangle f(-1)(0) x f(-1)(1). Trying to generalize this approach we arrived at the concept of convex measures. We prove the negative result that convex measures are bounded by O(n(2)) and show that several measures considered for proving lower bounds on the formula size are convex. We also prove quadratic upper bounds on a class of measures that are not necessarily convex.
    Trvalý link: http://hdl.handle.net/11104/0185450
    Název souboruStaženoVelikostKomentářVerzePřístup
    Pudlak.pdf1398.4 KBVydavatelský postprintvyžádat